# SDR SWAA2021021133931

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS807 LBL21 WL157. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 847 LBL 21 WL157. IAW SRM 51-40-02 SRM 51-40-05 AND DWG 146A7502. 55981U 09DEC20
